Perturbation theory for infinite-dimensional integrable systems on the line. A case study

Percy Deift Courant Institute of Mathematical Sciences, New University Xin Zhou Department of Mathematics, Duke University

TBD mathscidoc:1701.331914

Acta Mathematica, 188, (2), 163-262, 2000.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{percy2000perturbation,
  title={Perturbation theory for infinite-dimensional integrable systems on the line. A case study},
  author={Percy Deift, and Xin Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340188142623},
  booktitle={Acta Mathematica},
  volume={188},
  number={2},
  pages={163-262},
  year={2000},
}
Percy Deift, and Xin Zhou. Perturbation theory for infinite-dimensional integrable systems on the line. A case study. 2000. Vol. 188. In Acta Mathematica. pp.163-262. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340188142623.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved